I am taking 100 mg. of clomipramine for depression but am having higher blood pressure in the AM.
I checked on Clomipramine side effects, and high blood pressure is not one of the side effects of Clomipramine. Some side effects that you should immediately advise your doctor of are: fast, irregular, pounding, or racing heartbeat or pulse, feeling of unreality, headache, severe and throbbing, and hyperventilation. These are but a few of many, many other side effects.
Have you actually had your blood pressure checked or checked it yourself in the morning?
I would definitely tell your doctor of the blood pressure increase and exactly what the values are so he or she can make a decision for you.
All the best,
- Clomipramine Information for Consumers
- Clomipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clomipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take several High Blood Pressure medications and Clonidine was my EMERGENCY DRUG TO LOWER blood p?
Posted 14 Jul 2011 • 2 answers
Posted 5 Nov 2013 • 3 answers
Posted 13 Feb 2015 • 2 answers
Posted 7 Apr 2015 • 2 answers
Posted 1 Oct 2015 • 4 answers